# SDR SCNA20140506062

- Difficulty date: April 14, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 36,372 hours, 23,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727f-727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 727F-727G, S25R TRANSITION ANGLE UPPER SURFACE HAS NUMEROUS AREAS WITH CORROSION.  REMOVED, FABRICATED AND INSTALLED NEW TRANSITION ANGLE.
